# SDR SIMA20130605005

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 35,882 hours, 29,767 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND SERVICE DOOR SURROUND STRUCTURE AT FRAME 22 BEHIND LOWER AFT DOOR GUIDE FRAME CORRODED.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME IAW SRM 53-00-04 AND 51-40-02.  LEVEL OF CORROSION NOT SPECIFIED.  THE ACFT WAS RETURNED TO SERVICE.
